Show simple item record

dc.contributor.authorOuaro, Stanislas ( Orcid Icon 0000-0003-0671-2378 )
dc.contributor.authorOuedraogo, Arouna ( )
dc.date.accessioned2022-03-22T16:44:06Z
dc.date.available2022-03-22T16:44:06Z
dc.date.issued2017-01-29
dc.identifier.citationOuaro, S., & Ouédraogo, A. (2017). Nonlinear parabolic problems with variable exponent and L1-data. Electronic Journal of Differential Equations, 2017(32), pp. 1-32.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15537
dc.description.abstractIn this article, we prove the existence and uniqueness of entropy solutions to nonlinear parabolic equation with variable exponent and L1-data. The functional setting involves Lebesgue and Sobolev spaces with variable exponent.en_US
dc.formatText
dc.format.extent32 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2017, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectParabolic equationen_US
dc.subjectVariable exponenten_US
dc.subjectEntropy solutionen_US
dc.subjectL1-dataen_US
dc.titleNonlinear parabolic problems with variable exponent and L1-dataen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record